# SDR QXEA200500425

- Difficulty date: February 2, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING LADDER PLATE FOR PANEL 622AT HAS FRETTING CORROSION.  REPAIRED IAW Q400 SRM 57-10-30-320-002 AND HORIZON AIR EA 6-57-301.
